Almost 2 years ago I had a bad cold and sinus infection, so I was treated with antibiotics. Ever since then I have had severe, excessive post nasal drip, giving me the constant urge to clear my throat. I tried many otc remedies, but nothing worked. I saw my ENT and he tried several meds, then I was allergy tested, finding I am allergic to dust and dust mites. I took measures to reduce much of the dust in my house, put matress and pillow covers, etc. I am currently taking flonaise, mucinex, zurtec, and using the neti pot, but still having bouts of really excessive phlem in the back of my throat. I did seem to notice that it became worse after I veered away from my normal low-carb diet. Then I found information on candida overgrowth and symptoms, and began to think this was my problem, since I had quite a few of the other symptoms as well. I recently started following (somewhat) the candida diet, taking probiotics, and some natural antifungals, using the neti pot with a drop or two of tea tree oil mixed in the solution, and I must say I am feeling soooo much better! Could candida overgrowth really be my problem?
Excessive use of antibiotics or steroid inhalers can promote candida overgrowth and infection. It depends on where the infection is, this causes likely symptoms. And if you are allergic to this infection, it could be the cause for your post nasal drip.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.